# SDR PNSA011003

- Difficulty date: October 12, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 22,415 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Wire
- Condition: Broken
- Location: Srl Computer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RT SRL COMPUTER FAIL LIGHT CAME ON.  MX CONTACTED AND AIRCRAFT RETURNED TO BASE WHERE BROKEN WIRE WAS REPAIRED AT COMPUTER.
